# SDR AALA202512083436

- Difficulty date: November 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 68,126 hours, 28,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE GIRT BAR NYLON SPRING CLIP MISSING ON OUTER SLEEVE. REPLACED L1 DOOR OUTER SLEEVE. PER AMM 25-66-01.
